# SDR RRXA10977

- Difficulty date: April 14, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cap
- Part number: 57638335700911
- Condition: Debonded
- Location: Ltelevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DEBONDING DAMAGE TO REPAIR AT LT ELEVATOR O/B END T/E, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-21 AND 51-1-21A AND 51-1-11 AND DC-8 MM 23-60-0.
